# SDR NM1Y201704210001

- Difficulty date: April 14, 2017
- Submitted: April 21, 2017
- Operation: General aviation
- Filed by: Safran Aircraft Engines, repair station NM1Y353K
- Make and model: Airbus A320*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Seal
- Condition: Leaking
- Location: Fuel Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

PGT NOTIFFIED AN UNCOMMANDED IFSD ON A LEAP-1A ENGINE OCCURRING AFTER TAKE OFF. PILOT TRIED TO RESTART THE ENGINE WITHOUT SUCESS. CREW ELECTED AN AIR TURN BACK AND ACFT SAFELY LANDED AT DEPARTURE AIRPORT.  PRELIMINARY INVESTIGATIONS PERFORMED REVEALED A SIGNIFICANT FUEL LEAK AT CONNEXION BETWEEN FUEL LINE AND FUEL FLOW TRANSMITTER.  3 OF THE 4 BOLTS SECURING THIS CONNECTION FOUND LOOSE.  AFTER REMOVAL, GASKET SEAL BETWEEN BOTH PARTS WAS FOUND HEAVILY DAMAGED.  FIRST INVESTIGATIONS.
